# SDR 97ZZZX2792

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Daytona Aircraft Services Inc, repair station DYTR262K
- Aircraft: N144ER
- Make and model: Socata TB9
- Aircraft serial: 1339
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Mount
- Condition: Corroded
- Location: Nlg
- Part time: 4,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR MOUNT CORRODED COMPLETELY THROUGH FROM INSIDE OUT.  SMALL CRACK IN PAINT FOUND DURING INSPECTION.  TUBE BROKE OFF DURING REMOVAL.  CRACKED AREA.
